Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Blocks with $p$-power character degrees


Authors: Gabriel Navarro and Geoffrey R. Robinson
Journal: Proc. Amer. Math. Soc. 133 (2005), 2845-2851
MSC (2000): Primary 20C20
Published electronically: April 19, 2005
MathSciNet review: 2159761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $B$ be a $p$-block of a finite group $G$. If $\chi(1)$ is a $p$-power for all $\chi\in\operatorname{Irr}(B)$, then $B$ is nilpotent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C20

Retrieve articles in all journals with MSC (2000): 20C20


Additional Information

Gabriel Navarro
Affiliation: Departament d’Àlgebra, Universitat de València, 46100 Burjassot, València, Spain
Email: gabriel.navarro@uv.es

Geoffrey R. Robinson
Affiliation: School of Mathematics and Statistics, University of Birmingham, Edgbaston, Birmingham B15 2TT, United Kingdom
Address at time of publication: Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB24 3UE, United Kingdom
Email: grr@for.mat.bham.ac.uk, grr@maths.abdn.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07915-3
PII: S 0002-9939(05)07915-3
Received by editor(s): May 25, 2004
Published electronically: April 19, 2005
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2005 American Mathematical Society